# SDR UALA2012020600718

- Difficulty date: February 4, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,908 hours, 13,170 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 223900011
- Part serial: 479
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO COA 615671 FOUND O2 SYSTEM LEAKING WHEN SUPPLY WAS SHUTOFF.  OXYGEN LEAK EXCEEDS LIMITS.  OXY PRESS REG RPLC'D, OPS CK LEAK CKD SYS GOOD.
